Panadol Cold And Flu Day Non-Sedative Yellow Pack | 24Caplets
Panadol Cold And Flu Day Non-Sedative Yellow Pack | 24Caplets
Panadol Cold And Flu Day Non-Sedative Yellow Pack | 24Caplets Panadol Cold And Flu Day Non-Sedative Yellow Pack | 24Caplets Panadol Cold And Flu Day Non-Sedative Yellow Pack | 24Caplets Panadol Cold And Flu Day Non-Sedative Yellow Pack | 24Caplets Panadol Cold And Flu Day Non-Sedative Yellow Pack | 24Caplets

Panadol Cold And Flu Day Non-Sedative Yellow Pack | 24Caplets

SAR 12 30
25 Points
Panadol
Ask our pharmacist
Live Chat Send Email
Share product
Download Adam Pharmacy App

Panadol Cold And Flu Day Non-Sedative Yellow Pack | 24Caplets

Paracetamol 500 mg, Caffeine 25 mg, Pseudoephedrine Hydrochloride 5 mg

 

The use

 Headache

 Congestion and sinus pain
 Sneezing
 body aches
 Itchy eyes
 Stuffy and runny nose
 heat

Dosage

Adults + children aged 12 and over

1-2 tablets

Every 4-6 hours, up to a maximum of 4 doses in 24 hours

 

Warnings and precautions:

 Do not take it:
 If you are allergic to paracetamol, chlorpheniramine, pseudoephedrine hydrochloride, other antihistamines, or any of the ingredients in this medicine. Tell your doctor about your allergy and what signs you have.
If you are taking other paracetamol-containing products, other antihistamines, cough, cold, and flu medicines, or decongestants. Make sure not to exceed the dose.
 If you suffer from high blood pressure
Severe kidney or heart problems.
If you are taking or have taken in the past two weeks an MAO inhibitor (used to treat depression)

 

The side effects

Nausea, indigestion or vomiting
Drowsiness or drowsiness
Difficulty sleeping
Nervousness
fatigue
Headache
Blurred vision
Insomnia
Dizziness
Difficulty concentrating
Fast heartbeat
Increased blood pressure
Dry mouth, nose and throat

If any of the following occur, stop using the product, tell your pharmacist or doctor immediately or go to the accident and emergency department of your nearest hospital

Allergic reactions such as:

- Skin rash or itching

- Breathing problems

- Swelling of the lips, tongue, throat or face

- Skin rash, peeling, or mouth ulcers

Have previously had breathing problems with aspirin or NSAIDs, and experienced similar reactions with this product
Difficulty passing water (this is more likely to occur in men with an enlarged prostate gland)
Unexplained bruising or bleeding
Extreme drowsiness or dizziness
Extreme arousal
An unusually rapid pulse or the sensation of an unusually fast or irregular heartbeat
jerk
Hallucinations (this is rare but more likely in children).
Muscle twitching or shaking
Severe nausea and vomiting

Preservation and storage

keep away from the reach of the children
Store at a temperature below 25 degrees Celsius.

GTIN : 08829207
Weight : 0.100 KG
Sorry, there are no results for your search. Try searching with different data https://www.adamonline.com/front/images/empty-product-search.png SAR

Price

Brand